MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1612AL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Aspiration/Inhalation (1725); Chest Pain (1776); Pain (1994); Scar Tissue (2060); Vomiting (2144); Hernia (2240); Injury (2348); Foreign Body In Patient (2687); Fibrosis (3167); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent laparoscopic total extraperitoneal right inguinal hernia repair with mesh, laparoscopic total extraperitoneal left inguinal hernia repair with mesh, laparoscopic ventral hernia repair with mesh and laparoscopic closure of bladder laceration.The patient had revision surgery 2 months post surgery.The patient experienced chronic pain, recurrence.
 
Additional Manufacturer Narrative
Concomittant product: unknown tacks; unknown mesh(lot#: unknown); unknown parietex(lot#: huye1260).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a bilateral inguinal hernia and a epigastric ventral incisional hernia.It was reported that after implant, the patient experienced recurrence, adhesions, fibrosis, severe nocturnal food regurgitation, aspiration, gastroesophageal reflux disease, chest pain, scar tissue, foreign body, and chronic pain.Post-operative patient treatment included revision surgery, extensive enterolysis and release of abdominal fibrosis, laparoscopic closure of bladder laceration, repair of esophageal hiatal hernia, resection of jejunal diverticulum, partial gastrectomy, gastrojejunostomy with roux-en-y construction, omental flap placement, repair of complex recurrent nonreducible abdominal wall hernia defect, right/left abdominal wall musculofascial components flap, placement of biologic mesh underlay for reinforcement of abdominal wall during complex reconstruction, extensive excision of previous scar tissue involving the abdominal skin, subcutaneous space, abdominal wall muscle fascia as well as prior mesh, excision of portions of foreign body, wedge biopsy of large liver, and small bowel resection with anastomosis.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, adhesions and fibrosis and chronic pain.Post-operative patient treatment included revision surgery, extensive enterolysis and release of abdominal fibrosis, laparoscopic closure of bladder laceration, revision surgery and small bowel resection with anastomosis.Devices were used with bard ventralight st (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, adhesions, fibrosis, severe nocturnal food regurgitation, aspiration, gastroesophageal reflux disease, chest pain, and chronic pain.Post-operative patient treatment included revision surgery, extensive enterolysis and release of abdominal fibrosis, laparoscopic closure of bladder laceration, revision surgery, repair of esophageal hiatal hernia, and small bowel resection with anastomosis.Devices were used with bard ventralight st 5955610.
 
Additional Manufacturer Narrative
Concomitant prod: tect1612ar (lot# soe0139x), bard ventralight st 5955610.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, adhesions and fibrosis and chronic pain.Post-operative patient treatment included laparoscopic closure of bladder laceration, revision surgery and small bowel resection with anastomosis.Devices were used with bard ventralight st 5955610.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a bilateral inguinal hernia and a epigastric ventral incisional hernia.It was reported that after implant, the patient experienced recurrence, adhesions, fibrosis, severe nocturnal food regurgitation, aspiration, gastroesophageal reflux disease, chest pain, scar tissue, foreign body, and chronic pain.Post-operative patient treatment included revision surgery, extensive enterolysis and release of abdominal fibrosis, laparoscopic closure of bladder laceration, repair of esophageal hiatal hernia, resection of jejunal diverticulum, partial gastrectomy, gastrojejunostomy with roux-en-y construction, omental flap placement, repair of complex recurrent nonreducible abdominal wall hernia defect, right/left abdominal wall musculofascial components flap, placement of biologic mesh underlay for reinforcement of abdominal wall during complex reconstruction, extensive excision of previous scar tissue involving the abdominal skin, subcutaneous space, abdominal wall muscle fascia as well as prior mesh, excision of portions of foreign body, wedge biopsy of large liver, hernia repair with new mesh, medication, and small bowel resection with anastomosis.Concomitant device: bard ventralight st (product id: 5955610, lot no: huxi0962) and unknown tacks relevant tests/laboratory data, including dates (b6): (b)(6) 2015: per op note, upper endoscopy demonstrated jejunal diverticulum distal to proximal gastric pouch, large gastric pouch, large stoma with dilatation of small intestine.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: a4, a5b, b7, d4 (unique identifier (udi)), d8, d10 (sorbafix fixation systems (product id x3 - 0113116, lot #s - huyc1353, huyf1265, huye1260), interceed adhesion barrier), e1 (street 1, city, postal code), g1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key7117185
Report Number9615742-2017-06088
Device Sequence Number1358673
Product Code FTL
UDI-Device Identifier10884521180239
UDI-Public(01)10884521180239(17)190228(10)SOC0349X
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberTECT1612AL
Device Catalogue NumberTECT1612AL
Device Lot NumberSOC0349X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer08/07/2019
05/15/2019
05/15/2019
02/19/2020
12/28/2022
09/03/2025
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date09/02/2019
11/04/2019
11/18/2019
03/10/2020
01/03/2023
09/08/2025
Date Device Manufactured03/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE SECTION H10.; SEE SECTION H10.; SSEE H11 COMMENT.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age61 YR
Patient SexFemale
Patient Weight82 KG
Patient RaceWhite